# SDR SWAA2022121374205

- Difficulty date: November 21, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,789 hours, 15,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 538 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 538, RBL 2, CRACKED FLOOR SUPPORT NUTPLATE CHANNEL.  REMOVED AND REPLACED FLOOR SUPPORT NUTPLATE CHANNEL IAW SRM 51-40-02.
